# SDR REXA2019060300750

- Difficulty date: May 21, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 601R3713826
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 422DB HAS 2EA. WORN SEPERATOR PANELS.  REMOVED AND REPLACED SEPERATORS ON PANEL 422DB IAW CRJ 200 SRM 51-42-06 AAR SM 58
